MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; LED, DENTAL LIGHT

MIDMARK CORPORATION MIDMARK; LED, DENTAL LIGHT
Model Number 153901-003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts have been made and documented to obtain futher information of both the injury and the falling light.At the time of this report, no further information has been made available to us by the customer.Upon further information received, midmark corporation will comply with a follow up report as applicable.
 
Event or Problem Description
It was reported to midmark corporation that on or around (b)(6) 2025, a led dental light fell and hurt a student at a dental college.The student received a pinch from the light.No further details of the severity of the injury has been made at the time of this report.Due to previous reporting of like instances of led dental lights falling, midmark corporation complied to report this instance.
 
Additional Manufacturer Narrative
Upon the initial report of the described instance within initial report, 1523530-2025-00001 on behalf of midmark corporation, multiple attempts were made to contact the customer to obtain further information of both the injury and the product malfunction.In the last correspondence from the customer, it was stated that after a review conducted by customers office, it does not appear that any malfunction of the light occurred that led to the student injury.No further action to be taken in this instance.
 
Event or Problem Description
It was reported to midmark corporation that on or around (b)(6) 2025, a led dental light fell and hurt a student at a dental college.The student received a pinch from the light.No further details of the severity of the injury has been made at the time of the initial report.Due to previous reporting of like instances of led dental lights falling, midmark corporation complied to report this instance.

Brand Name
MIDMARK
Common Device Name
LED, DENTAL LIGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key21389193
Report Number1523530-2025-00001
Device Sequence Number8292422
Product Code EAZ
UDI-Device Identifier00841709107344
UDI-Public00841709107344
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number153901-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown